# SDR REXA2022110302397

- Difficulty date: October 30, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N147PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15147
- Aircraft time: 33,343 hours, 24,378 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH670314052S
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STGR 20R BETWEEN FS 364.00-379.00.	REMOVED AND REPLACED NEW STRINGER P/N SH670-31405-2S AT FS 364 IAW CRJ 900 SRM 51-42-06-001-001-A01
